# SDR CA100216008

- Difficulty date: February 9, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UPON DEPARTURE, THE ENGINE TORQUE INCREASED UNCOMMANDED TO 1500 FT/LB WITH NO RESPONSE TO THROTTLE MOVEMENTS. THE PILOT INITIATED A RETURN TO THE AIRPORT AND THE ENGINE WAS SHUTDOWN DURING FINAL APPROACH.  AN UNEVENTFUL DEAD STICK LANDING FOLLOWED.  ON THE GROUND, THE ENGINE RIGGING WAS CHECKED AND FOUND OK.  AN ATTEMPTED RE-START RESULTED IN THE ENGINE RUNNING AWAY AGAIN TO 1500 FT/LB.  A FAULTY FUEL CONTROL UNIT IS SUSPECTED WHICH WILL BE REPLACED.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION. (TC 20100216008)
